I got diagnosed with gonorhea a month ago. Had an injection and antibiotics. Everything seemed to clear up. But the last couple of weeks I've got a scratchy feeling in my throat and weirdly my penis twitches...similiar to a random muscle twitch in the eye or arm. I also feel like I've got a random feeling like I have leaked discharge, but when I look, there is nothing there!
A few days ago I struggled to pee first thing in the morning, but luckily that's gone away for now. Could this still be gonorrhea? I've had test of cure and going back to the clinic this week to find out if im ok and have my 12 week antibody test.
I think your gonorrhoea has been treated correctly by injection and antibiotics so no I don't thing this is gonorrhoea still going on. This now sounds more like anxiety playing a with your senses. I think once you get your confirmation that you're all clear these weird feelings will go away.
Thanks for the reply. I do suffer with anxiety but I don't really know much about the physical aspects of it. i was worried because of the wierd twitchy thing in my penis. But it could be a vicious circle I guess where my anxiety is causing it. I'm hoping you're right that it will go away once I get all clear from everything, if indeed I do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.